# SDR 9708202296

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON GEAR EXTENSION, NOSE GEAR DID NOT EXTEND.  GEAR WAS CYCLED AND ON SECOND ATTEMPT NOSE GEAR DID EXTEND.  AIRCRAFT LANDED WITHOUT INCIDENT.  LUBRICATED AND INSPECTED MAIN NOSE GEAR TRUNNION, NO TROUBLE FOUND.  JACKED AND SWUNG NOSE GEAR, OPERATIONAL CHECK OK.
